MathSciNet Relay Station
MathSciNet bibliographic data
MR972147 22E45 (22E70 32L25 32M10 58G05 81D25 81D27)
Mantini, Lisa A. An $L^2$-cohomology construction of negative spin mass zero equations for ${\rm U}(p,q)$. J. Math. Anal. Appl. 136 (1988), no. 2, 419–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement